Vol. 125, No. 2, 1986

Recent Issues
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On p,λ spaces for small λ
257–287

Dale Edward Alspach

Range of Gateaux differentiable operators and local expansions
289–300

Jong Sook Bae and Sangsuk Yie

On accretive operators on ln
301–315

Hubert Berens and Lothar Hetzelt

Global existence and uniqueness results for singular solutions of the capillarity equation
317–333

Marie-Françoise Bidaut-Véron

Classification of the stable homotopy types of stunted real projective spaces
335–345

Donald M. Davis and Mark Mahowald

Unitary colligations in Πκ-spaces, characteristic functions and Štraus extensions
347–362

Aad Dijksma, Heinz K. Langer and Hendrik S. V. de Snoo

Algèbres de Kac moyennables
363–379

Michel Enock and Jean-Marie Schwartz

Note on the PWB-method in the nonlinear case
381–395

Seppo Granlund, Peter Lindqvist and Olli Martio

Analytic continuation of local representations of Lie groups
397–408

Palle E. T. Jorgensen

Plane curves and removable sets
409–413

Robert P. Kaufman

Constructions of two-fold branched covering spaces
415–446

José M. Montesinos and Wilbur Carrington Whitten

Highly transitive group actions on trees and normalizing Tits systems
447–458

Benedict Seifert

Counting functions and majorization for Jensen measures
459–468

Charles Stuart Stanton

On existence criteria for capillary free surfaces without gravity
469–485

Luen-Fai Tam

Exposed points of left invariant means
487–494

Zhuocheng Yang